|Are testosterone and DHEA therapy contraindicated with KS?
May 3, 2002
I was told that using testosterone or DHEA might encourage growth of KS lesions. Is that correct?
Response from Dr. Dezube
At one time there indeed was concern that testosterone or DHEA might stimulate KS. In patients this really does NOT occur to any great extent. I have many patients with KS who are on testosterone. I can't recall even one patient whose KS got worse on testosterone replacement. I can't guarantee that this won't occur (i.e. that your KS won't get worse); I can just tell you that if it does occur, then it's a rare event.
Can an HIV+ person have children without passing the virus to the kids
My lymphoma is resistant to chemo. I refuse to die!
- Bronchitis After French Kissing Worried I Have HIV
- Dry Mouth After Fisting Worried I Have HIV
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
- White Bumps After Kissing Cut On Lip Worried I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.